Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The decidability of the theory of Boolean algebras with the quantifier “there exist infinitely many”
HTML articles powered by AMS MathViewer

by Martin Weese PDF
Proc. Amer. Math. Soc. 64 (1977), 135-138 Request permission

Abstract:

By using the decidability of the weak second order theory of linear order we get the decidability of the theory of Boolean algebras with the additional quantifier ${Q_0}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02G05, 02B20
  • Retrieve articles in all journals with MSC: 02G05, 02B20
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 135-138
  • MSC: Primary 02G05; Secondary 02B20
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0439613-7
  • MathSciNet review: 0439613